Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734047.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On Frobenius (Completed) Orbit Categories
Authors:Nájera Chávez, Alfredo
Language:English
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Algebras and Representation Theory
Journal Abbrev.:Algebr. Represent. Theory
Volume:20
Issue / Number:4
Start Page:1007
End Page:1027
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s10468-017-9672-5
URL:http://dx.doi.org/10.1007/s10468-017-9672-5
URL:https://arxiv.org/abs/1509.03686
Full Text:
You have privileges to view the following file(s):
Chavez_On Frobenius_oa_2017.pdf  [548,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.